Please use this identifier to cite or link to this item:
Title: On strictly Deza graphs with parameters (n,k,k−1,a)
Authors: Kabanov, V. V.
Maslova, N. V.
Shalaginov, L. V.
Issue Date: 2019
Publisher: Academic Press
Citation: Kabanov V. V. On strictly Deza graphs with parameters (n,k,k−1,a) / V. V. Kabanov, N. V. Maslova, L. V. Shalaginov. — DOI 10.1016/j.ejc.2018.07.011 // European Journal of Combinatorics. — 2019. — Vol. 80. — P. 194-202.
Abstract: A non-empty k-regular graph Γ on n vertices is called a Deza graph if there exist constants b and a(b≥a) such that any pair of distinct vertices of Γ has either b or a common neighbours. The quantities n, k, b, and a are called the parameters of Γ and are written as the quadruple (n,k,b,a). If a Deza graph has diameter 2 and is not strongly regular, then it is called a strictly Deza graph. In the present paper, we investigate strictly Deza graphs whose parameters (n,k,b,a) satisfy the conditions k=b+1 and [Formula presented] >1. © 2018 Elsevier Ltd
Access: info:eu-repo/semantics/openAccess
RSCI ID: 35719831
SCOPUS ID: 85051084938
PURE ID: 10016675
ISSN: 1956698
DOI: 10.1016/j.ejc.2018.07.011
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85051084938.pdf186,13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.